MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MID-STREAM URINE COLLECTOR

C.R. BARD, INC. (COVINGTON) -1018233 MID-STREAM URINE COLLECTOR
Model Number 842904
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the customer had one case of defective midstream where the glue was not keeping the item sealed.Per follow up on (b)(6) 2021, customer stated product box lid that was glued to keep the product sealed was not holding.
 
Additional Manufacturer Narrative
The reported event was confirmed manufacturing related.2 samples were confirmed to exhibit the reported failure.The device had not met specifications.The product was not used for patient treatment.The product caused the reported failure.Visual evaluation of the returned sample noted 2 opened (with original packaging), unused mid stream urine collection kits were received.Visual inspection of the 2 cardboard boxes were unsealed upon receipt.One of the return sample had hardened glue where the flap is supposed to attach and one with the glue on the flap with no evidence on the packaging that it was ever attached.There appears to be no evidence or damage that the flap was ever sealed onto the carton for either sample.This does not meet the specification "the unit box shall be glued square.Maximum out of line is 3/16".Zipper flaps shall be folded and glued such that the zipper is not prematurely started.".A potential root cause for this failure could be ¿incorrect gluing".A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labelling could not have prevented the reported failure.The actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the customer had one case of defective midstream where the glue was not keeping the item sealed.Per follow up on 26may2021, customer stated product box lid that was glued to keep the product sealed was not holding.

Brand Name
MID-STREAM URINE COLLECTOR
Common Device Name
MID-STREAM URINE COLLECTOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12024685
Report Number1018233-2021-03606
Device Sequence Number17210649
Product Code FMH
UDI-Device Identifier00801741051227
UDI-Public(01)00801741051227
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model Number842904
Device Catalogue Number842904
Device Lot NumberNGEX2247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown